# SDR IXXA08SMN022S

- Difficulty date: January 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING DENTED AT UPPER LEADING EDGE AT STA XFS 7.5000.  PERFORMED DETAILED VISUAL INSPECTION.  NO CRACK, NO CORROSION FOUND.  PERFORMED MEASUREMENT DIAMETER FOUND WITHIN ALLOWABLE LIMITS APPLIED PRO-SEAL 735 IAW DC8 SRM 57-2-1 FIGURE 2, AND DC8 SRM 51-1-9 PAGE 13 FIGURE 13.
